Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 438320, 12 pages
http://dx.doi.org/10.1155/2013/438320
Research Article

Real Fast Structure-Preserving Algorithm for Eigenproblem of Complex Hermitian Matrices

1School of Mathematics and Computer Science, Fuzhou University, Fuzhou 351008, China
2School of Mathematics and Computer Science, Guizhou Normal University, Guiyang, Guizhou 550001, China
3School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 1 January 2013; Accepted 18 February 2013

Academic Editor: Piermarco Cannarsa

Copyright © 2013 Jiangzhou Lai and Linzhang Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangzhou Lai and Linzhang Lu, “Real Fast Structure-Preserving Algorithm for Eigenproblem of Complex Hermitian Matrices,” Mathematical Problems in Engineering, vol. 2013, Article ID 438320, 12 pages, 2013. https://doi.org/10.1155/2013/438320.